# SDR SWAA040761

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 56,017 hours, 53,567 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Part number: 65C280342
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, THE RED AND GREEN NLG LIGHTS STAYED ILLUMINATED IN BOTH THE UP AND OFF POSITION.  CYCLED GEAR, NO IMPROVEMENT.  REMOVED AND REPLACED NLG LOCK SENSOR PER MM.
